# SDR SWAA2024010424788

- Difficulty date: November 26, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ORSS 261 TO ORSS 273 LT WING 2023-720018<[01] REPLACED WEB ON TRAILING EDGE LOCATED ORSS 261 TO ORSS 273 LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A2512-29.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED WEB ON TRAILING EDGE LOCATED ORSS 261 TO ORSS 273 LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A2512. REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
